RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Polenkova, Svetlana Vladimirovna

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:150
Abstract pages:612
Full texts:143
References:79
E-mail:

http://www.mathnet.ru/eng/person35275
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. G. F. Helminck, V. A. Poberezhny, S. V. Polenkova, “Strict versions of integrable hierarchies in pseudodifference operators and the related Cauchy problems”, TMF, 198:2 (2019),  225–245  mathnet  elib; Theoret. and Math. Phys., 198:2 (2019), 197–214  isi  scopus
2015
2. G. F. Helminck, E. A. Panasenko, S. V. Polenkova, “Bilinear equations for the strict KP hierarchy”, TMF, 185:3 (2015),  512–526  mathnet  mathscinet  elib; Theoret. and Math. Phys., 185:3 (2015), 1803–1815  isi  scopus
2008
3. G. F. Helminck, S. V. Polenkova, “An analytic framework for the two-dimensional infinite Toda hierarchy associated with a commutative algebra”, TMF, 155:1 (2008),  177–192  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 155:1 (2008), 659–672  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020